# SDR MWEA020518

- Difficulty date: August 29, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 39,992 hours, 42,407 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: SBA53188
- Condition: Cracked
- Location: Sta 474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT VHF ANTENNA INTERCOSTAL HAS A 6" CRACK RUNNING FORWARD AND AFT AT FUSELAGE STATION 474.  --  INSTALLED 5&6 ANGLES TO INTERCOSTALS AND 3 DOUBLER TO SKIN.
